# SDR HEEA084390

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- Aircraft time: 3,581 hours
- System (JASC): 2300 · Communications System
- Part: Antenna
- Part number: N0001552
- Condition: Corroded
- Location: Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTENNA HAS CORROSION AT COAX CONNECTION. SCRAPPED.
